# SDR 02FDEA00173

- Difficulty date: March 2, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6518745131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE CEILING LT MLG W/W UNDER DOUBLER BS 890, LBL 45, WL 196.  REMOVED AND REPLACED WEB PER SRM 51-30-2, 51-30-5.
